Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking ovaashield. Pregnancy test negative. Have PCOD. Chances of pregnancy?

Hello doctor, I am 31 year old female had taken ovaashield as prescribed by my gynecologist from day 2 of my last MC and folllicle rupture was confirmed on day 15th. But after the 35th day of cycle also pregnancy test is negative and TVS is showing now PCOD with dominant follicle on right ovary. Does that mean there are chances of the follicle rupture and egg release and me conceiving???
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since the follicle is persistent even after day 35 of the cycle, the conception is not likely in this cycle. You need to get the hormone tablets prescribed from your gynecologist to have regular periods.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor